LAUSR.org creates dashboard-style pages of related content for over 1.5 million academic articles. Sign Up to like articles & get recommendations!

On some maximal and integral inequalities for sub-fractional Brownian motion

Photo by arnosenoner from unsplash

ABSTRACTWe obtain a maximal inequality for sub-fractional Brownian motion with Hurst index analogous to the Burkholder–Davis–Gundy inequality for fractional Brownian motion derived by Novikov and Valkeila [Statist. Probab. Lett. 44(1999):47–54]… Click to show full abstract

ABSTRACTWe obtain a maximal inequality for sub-fractional Brownian motion with Hurst index analogous to the Burkholder–Davis–Gundy inequality for fractional Brownian motion derived by Novikov and Valkeila [Statist. Probab. Lett. 44(1999):47–54] and an integral inequality for Wiener integrals with respect to a sub-fractional Brownian motion with Hurst index .

Keywords: maximal integral; integral inequalities; fractional brownian; brownian motion; sub fractional

Journal Title: Stochastic Analysis and Applications
Year Published: 2017

Link to full text (if available)


Share on Social Media:                               Sign Up to like & get
recommendations!

Related content

More Information              News              Social Media              Video              Recommended



                Click one of the above tabs to view related content.